| Model Number |
305C223 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
Congenital Defect/Deformity (1782)
| Date of Event |
12/18/2013
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 2 years 10 months post implant of this 23mm aortic bioprosthetic valve implanted in the pulmonary position of a pediatric patient, it was replaced valve-in-valve with transcatheter pulmonary valve (tpv).The reason for replacement was not reported.No additional adverse patient effects were reported. .